# SDR DLL10954500

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1097
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib Tabs
- Condition: Cracked
- Location: Ws 503/529
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT/LT WINGS IWS 503 AND IWS 529 RIB UPPER/LWR CAP ATTACH TABS ARE CRACKED.  ACCOMPLISHED REPAIRS PER DL ERA 272012-14AD.
